# SDR SCNA20250909370

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N820SY
- Make and model: Boeing 737-800
- Aircraft serial: 39951
- Aircraft time: 31,840 hours, 10,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT EMERGENCY ESCAPE PATH MARKING SYSTEM ROW 12DEF STICKING UP AND IS A TRIPPING HAZARD	PHOTOLUMINESCENT EMERGANY ESCAPE STRIP REPOSITIONED PROPERLY-OK FOR SERVICE REF AMM 33-51-15
